# SDR QMLA2016092816111

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N407NA
- Make and model: Bell 407
- Aircraft serial: 53592
- Aircraft time: 6,172 hours, 14,842 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406015100119
- Part serial: A6399
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SMALL CRACK IN TAIL ROTOR BLADE ON FLAT SURFACE JUST INBOARD OF CURVED SECTION OF ROOT AREA. THIS IS THE THIRD CRACK IN THE SAME LOCATION. BLADE HAD BEEN REPAIRED.
